# SDR DALA2019052203138

- Difficulty date: May 20, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 57,221 hours, 18,884 cycles
- Engine: Pwa PW2040
- Engine time: 46,827 hours, 17,952 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 5811 -DIV- DIVERED TO DEN DUE TO LEFT ENGINE BLEED OFF LIGHT AND EICAS MESSAGE AT FL 360 AND ENGINE ANTI-ICE ON. FOLLOWED QRH AND RECEIVED RIGHT ENGINE BLEED OFF LIGHT AND EICAS MESSAGE. DESCENDED OUT OF VISIBLE MOISTURE AND RESET ENGINE BLEED AND SAME CONDITION RETURNED ENTERED VISIBLE MOISTURE AGAIN AT FL280. CORRECTIVE ACTION: REPLACED LEFT ENGINE HIGH STAGE PILOT, FAMVAND LEFT ENGINE FAN AIR TEMP SENSOR. PERFORMED OPERATIONAL PNEUMATIC TEST PER FIM OP TESTS GOOD. LP 5646792
